Fresenius Kabi USA LLC Ivenix Infusion System; LVP Blood Products Administration Set, Dual-Inlet, Low-Sorbing, Y-Site, Mesh Fil
Back to Search Results |
| Model Number |
SET-0014-1 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following has been reported:
customer reported: patient that needed blood products, went through 5 blood tubing lines, 6 different pumps because the pumps kept staying the line was not able to be read in the pump.A preliminary review identified the following issue: set not recognized.An active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.